{
  "source_id": "10.15388/lmj.1965.19556",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1965,
  "volume": "5",
  "issue": "2",
  "pages": "227–231",
  "first_page": 227,
  "last_page": 231,
  "title": "О линейном и плоском поисках",
  "title_en": "On linear and planar discovery",
  "authors": [
    "E. Gečiauskas"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0248.60010); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1965.19556",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19556",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19556/18685",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: E. Gečiauskas, “О линейном и плоском поисках”, Lithuanian Mathematical Journal, 1965, vol. 5 no. 2, pp. 227–231, https://doi.org/10.15388/lmj.1965.19556. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 6,
  "scan_bytes": 126962,
  "scan_sha256": "57d0c3d51790fe9434af10fe06379e1ae80ee2a6148d3f7509ae26d959f368cd",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1965.19556",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
